Manly Warringah Cycling Club presents CX at Terrey Hills. Round 2 of the 2021 NSW / ACT CX Series

Come along for a morning of bike racing fun with our cyclocross and short course MTB racing at JJ Melbourne Memorial Hills Reserve, Terrey Hills. Make sure you bring the kids for their own race. We have categories for u13 and u17, plus our Little Crossers for balance bikes.

Plus a CX women’s skills development session the day before. Click here for more details

photo: Andy Collins

Location: JJ Melbourne Hills Memorial Reserve.
Off – Kamber Rd, Terrey Hills. Guringai Country
Entries via Buncheur – no entries on the day. Entries close Friday 11th 8pm. Don’t miss out!

CX isn’t just coming … IT’S HERE!

Event schedule (subject to change depending on rider numbers):

07:00 – 08:30 Course build (volunteers needed!!)
08:30 – 09:10 Registration and pre-ride (for signed on riders only)
09:15 – 09:25 U13 girls and boys (10 mins) – modified course, non-competitive
09:35 – 10:00 CX C Men / U17 boys / MTB B (Men and Women) (25 minutes)
10:05 – 10:45 CX B Men / MTB A (Men and Women) (40 minutes)
10:50 – 10:55 Little crossers (3-7 yo) (5 minutes)
10:55 – 11:10 Pre-ride 2
11:15 – 12:00 CX A Men (45-50 minutes)
12:10 – 13:00 CX A Women / CX B Women / CX C Women / U17 Girls (45-40 /40 / 25 minutes)
13:00 – 13:15 Course break down and pack up/ clean up
13:15 – Presentations

Important info:

Grades and bikes:

The 2021 NSW/ACT CX Series allows you to run bikes with flat bars and > 35mm tyres in B and C grade – although there is a preference for CX bikes (drop bars and <35 mm tyres).  If you’re on a rad new MTB rig and you’re not chasing CX series points, we recommend you enter the MTB categories that MWCC is hosting. 

The U13 event will be an untimed event on a modified short course, and is open to any safe bike.  It’s non-competitive and an opportunity for the young’uns to test their legs and technical ability without adults racing around them.  If, of course, your U13 kid is a bit of a gun and can race against some of the older kids, you’re more than welcome to enter them into the U17 category.  If your U17 kid eats C graders for breakfast, please feel free to enter them in C, B or A – appropriate to their ability. 

Race Fees:
U17 and Seniors – $20
U13 and little crossers – free (but must sign waiver and be accompanied by an adult).

Entries via Buncheur only (link at the top of this page).  No entries will be taken on the day. Entries close Friday night 8pm before the race. Don’t miss out!

Eligibility:
Financial AusCycling 2021 Race All Discipline and Race Off-Road members. Also accepting CA and MTBA race licences that have not expired yet. Please note that licences will be required for all categories, other than Little Crossers. Introductory memberships are available through AusCycling including: 4 week free trial memberships, one day event licences and 7 day event licences. https://auscycling.tidyhq.com/public/membership_levels/28a4917a7754

Licences will be checked at sign on so to make sure you can race, BRING your licence (physical or digital version) with you to the race.

If you are unsure of the correct grading, here’s a very loose guideline: If you race A or B grade on the road, enter A Grade. If you race C or D grade on the road, enter B Grade. If it’s your first ever cyclocross race and you have absolutely no idea what to expect, then jump into C and hang at the back to watch and learn the style of racing.

Volunteers?
Yes Please!! We need people to set up and pull down our course, act as Crossing Marshals to the pump track, modify the course for the U13, and to set up and run Little Crossers.

And remember – volunteers get call up preferences and 5 extra watts of awesome.